# SDR AALA202007159025

- Difficulty date: July 13, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 59,289 hours, 28,847 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: ABS012140
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF NOSE LANDING GEAR DOOR NOT CLOSED ECAM MESSAGE APPEARED.  FLIGHT CREW CYCLED LANDING GEAR BUT ECAM MESSAGE DID NOT GO AWAY.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PBI WERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  REPLACED PROXIMITY SENSORS 30GA (AALA202007159025) AND 31GA / AALA202007159026) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK TSM 32-31-00-810-821.
